Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Late a dose of PEP on 26th day
Dec 2, 2012

Dear Doctor, I'm using Kaletra and Combid300 in my PEP schedule. I usually take them (3 capsules of kaletra and 1 tablet of COMBID) two times a day (1h30am and 1h30pm). Today is my 26th day on PEP and I've just late an hour, I took the medicines at 2h40pm. I'm very worry now, should it take effect on my result? By the way, my doctor give me the medicine for 30 days schedule, should I stop after 28 days or complete 30 days full course? I'm looking forward for your respond, Thank You!

Response from Dr. Young

Hello and thanks for posting.

Don't worry about the dosing- you're more than on time (ie, a few hours off won't have any consequences).

Current treatment recommendations are for 28 days of PEP, so you can save yourself from taking the last two days.

Be well, BY

By the way, the New York State Department of Health issued new PEP guidelines this past October- they include a glimpse at possible changes to national guidelines.



Previous
cant find the right 3rd. component
Next
rifapentine clinical study

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement